# SDR FDEA201203060792

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B113300000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD 131NG HAS MULTIPLE PUNTURES THRU LOWER SKIN (20 EA TOTAL   WITH 2EA CRACKS IN UPPER SKIN TOTAL CRACKS 15 IN) FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
